Duy Quang - ACLS megacode simulator 1

  • 1,985 views
Uploaded on

 

More in: Technology , Business
  • Full Name Full Name Comment goes here.
    Are you sure you want to
    Your message goes here
    Be the first to comment
    Be the first to like this
No Downloads

Views

Total Views
1,985
On Slideshare
0
From Embeds
0
Number of Embeds
0

Actions

Shares
Downloads
22
Comments
0
Likes
0

Embeds 0

No embeds

Report content

Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
    No notes for slide
  • Attempt vagal maneuvers
  • Give adenosine 6mg rapid IV push. If no conversion, give 12mg rapid IV push
  • perform immediate synchronized cardioversion
  • Give one unsynchronized shock (120-200 J)
  • Give 5 cycles of CPR
  • Both A and B are correct
  • 120-200 Joules
  • Amiodarone
  • 300mg IV once. Then consider an additional 150mg IV once
  • 1 to 1.5 mg/kg first dose, then 0.5 to 0.75 mg/kg IV
  • 2.2 grams
  • induce therapeutic hypothermia

Transcript

  • 1. ACLS Megacode Simulator 1 Nguyen Dang Duy Quang YC (2007-2013) Hue Pharmacy and Medicine University
  • 2. • A 40 year old man arrives at the ER accompanied by his family. He is complaining of palpitations after working outside for several hours. The assessment is as follows:• SKIN: Pale, warm and dry CVS: Strong peripheral pulses and a BP of 125/80 CNS: Fully intact RESP: RR is 22, no resp. difficulties, lungs CTA The monitor shows narrow complex SVT with a HR of 180.
  • 3. 1. You place o2 at 2L by NC on the patient and start an IV. The monitor continues to show a narrow complex SVT What is your next intervention? Give adenosine 6mg rapid IV push Attempt vagal maneuvers Perform immediate synchronized cardioversion Give epinephrine 1mg IV push
  • 4. 2. You have performed vagal maneuvers and there is no change in the patients heart rate and rhythm. What is your next step?Give adenosine 6mg rapid IV push. If no conversion, give 12mg rapid IV pushGive adenosine 12mg rapid IV push. If no conversion, give another 12mg rapid IV push.Give Amiodarone 150mg over 10 minutes. May repeat as neededContinue to attempt vagal manuvers until the patient converts to a regular sinus rhythm
  • 5. 3. You give 6mg Adenosine rapid IV push with no effect. 12mg Adenosine rapid IV push is then given. The patient develops severe chest pain and his vital signs are: HR 220, BP (not obtainable), and weak pulse. The patient also has LOC changes. Your next step should be.perform immediate defibrillationgive 2nd dose of 12mg adenosine rapid IV pushperform immediate synchronized cardioversionperform precordial thump
  • 6. 4. After synchronized cardioversion is unsuccessful, the pt. continues to deteriorate. The patient is now unconscious with pusleless ventricular tachycardia. Above is what you see on the monitor:What is your first intervention. Begin CPR and give 5 cycles before shocking Give Epinephrine 1mg IV push (repeat every 3-5 minutes) Give one unsynchronized shock (120-200 J) Place an advanced airway
  • 7. 5. The patient does not respond to the defibrillation. He remains unconscious in ventricular tachycardia. What is your next intervention?Deliver a second shock (120-200 J)Give 1mg Epinephrine IV push (repeat theepinephrine every 3-5 minutes)Give 5 cycles of CPRCheck the rhythm and the pulse
  • 8. 6. After completing 5 cycles of CPR, your rhythm check indicates a second shock. You shock a second time, and the patients rhythm does not change. You resume CPR. While completing the cycle of CPR what else should be done? Give Epinephrine 1 mg IV push (repeat every 3-5 minutes) Vasopressin 40 U IV push to replace the 1st or 2nd dose of epinephrine Give Epinephrine 0.5mg IV push (repeat every 3-5 minutes) Both A and B are correct
  • 9. 7. You have given the epinephrine or vasopressin and completed the 5 cycles of CPR. A rhythm check reveals no change. You attempt at third defibrillation. What will be your defibrillator setting?200-300 Joules120-200 Joules50-100 Joules400 Joules
  • 10. 8. The third shock does not change the rhythm and you restart CPR (5 cycles). You have shocked, you have given vasopressors (epinephrine and/or vasopressin), you have continued with effective CPR. What medication should be considered at this point?AmiodaroneLopressorAtropineDopamine
  • 11. 9. What is the correct dosing for amiodarone in the Pulseless Arrest Algorithm?150mg IV once. If this in not effective give 300mg IV once.200mg IV once.300mg IV once. Then consider an additional 150mg IV once.give IV infusion of 300mg per hour
  • 12. 10. Lidocaine can be used instead of amiodarone as an antiarrhythmic for pulseless arrest. What is the proper dosing of lidocaine?1.5 mg IV first dose, then 0.75 mg IV3 mg/kg rapid IV push0.5 to 0.75 mg/kg IV, if no affect 1 to 1.5 mg/kg IV1 to 1.5 mg/kg first dose, then 0.5 to 0.75 mg/kg IV
  • 13. 11. You give amiodarone 300 mg first dose and the patient converts to a Normal Sinus Rhythm. You are instructed to start an amiodarone drip for the postresuscitation maintenance therapy. What is maximum cumulative dose for amiodarone in a 24 hour period?2.2 grams3.2 grams1.5 grams5.6 grams
  • 14. 12. Great Job! You saved the patient He has been stabilized and intubated, but does not respond to verbal commands. He is transported to the hospitals ICU. Since the patient is not responsive what would be the most important intervention in the post-cardiac arrest phase.monitor waveform capnographyobtain an arterial blood gasinduce therapeutic hypothermiamonitor oxygen saturation